MathSciNet Relay Station
MathSciNet bibliographic data
MR2327410 (2008b:15094) 15A99 (65F10)
Dehghan, Mehdi; Hashemi, Behnam; Ghatee, Mehdi Solution of the fully fuzzy linear systems using iterative techniques. Chaos Solitons Fractals 34 (2007), no. 2, 316–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement